# SDR SIMA20120705013

- Difficulty date: July 5, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 19,713 hours, 16,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT CARBON CROSSBEAM SUPPORT ON FRAME 61 CORRODED LOWER FORWARD CORNER.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT CARBON CROSSBEAM SUPPORT ON FRAME 61 IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
